# SDR DALA2019101735950

- Difficulty date: October 12, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 60,560 hours, 21,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION PREVIOUSLY REPAIR ON BEAM AT STATION 986 BTW RBL 64 AND RBL 50 ALSO LBL 64 AND LBL 55. FILLERS (3 EA/S) WERE REPLACED ON PREVIOUSLY REPAIR ON BEAM PER. B737-800 SRM 51-40-05 AND ER/A 464736-14MA REV. A.
